# SDR AALA202110111832

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737823
- Aircraft serial: 33224
- Aircraft time: 27,452 hours, 11,441 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Roller
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR CAME OFF OF IT'S TRACK. REINSTALLED UPPER ROLLER ON AFT LEFT LAVATORY DOOR AND ADJUSTED LUBRICATED OK FOR SERVICE PER AMM 25-40-00.
